ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

A new theory of shock dynamics part I: analytic considerations

Ravindran, Renuka and Prasad, Phoolan (1990) A new theory of shock dynamics part I: analytic considerations. In: Applied Mathematics Letters, 3 (2). pp. 77-81.

[img] PDF
A_New_Theory.pdf - Published Version
Restricted to Registered users only

Download (298Kb) | Request a copy
Official URL: http://dx.doi.org/10.1016/0893-9659(90)90019-8

Abstract

A new theory for the calculation of the successive positions of a shock is suggested here. For one-dimensional problem, it requires integration of a finite number (say, 4 or 5) of ordinary differential equations derived from an infinite system of compatibility conditions. Numerical results in Section 2 show that error is less than 0.1 percent.

Item Type: Journal Article
Additional Information: Copyright for this article belongs to Elsevier Science Ltd.
Department/Centre: Division of Physical & Mathematical Sciences > Mathematics
Date Deposited: 01 Jul 2004
Last Modified: 09 Jan 2012 07:43
URI: http://eprints.iisc.ernet.in/id/eprint/476

Actions (login required)

View Item View Item